Skip to Main content Skip to Navigation
Journal articles

A Gysin sequence for a semifree action of S^3

Abstract : In this work we shall consider smooth semifree (i.e., free outside the fixed point set) actions of S^3 on a manifold M. We exhibit a Gysin sequence relating the cohomology of M with the intersection cohomology of the orbit space M/S^3. This generalizes the usual Gysin sequence associated with a free action of S^3..
Document type :
Journal articles
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download
Contributor : Martintxo Saralegi-Aranguren Connect in order to contact the contributor
Submitted on : Sunday, December 6, 2009 - 10:41:24 PM
Last modification on : Friday, January 21, 2022 - 3:30:43 AM
Long-term archiving on: : Thursday, October 18, 2012 - 10:05:42 AM


Files produced by the author(s)


  • HAL Id : hal-00439224, version 1



M. Saralegi-Aranguren. A Gysin sequence for a semifree action of S^3. Proceedings of the American Mathematical Society, American Mathematical Society, 1993, 118 (4), pp.1335-1345. ⟨hal-00439224⟩



Les métriques sont temporairement indisponibles